# SDR WWMA9500002

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 957
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Cabin Smoke
- Location: Lt Flow Cont
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O, H

## Discrepancy

FLIGHT 5134 - SFO/MRY - PILOT REPORTED, THAT WHILE INFLIGHT A LARGE AMOUNT OF SMOKE DEVELOPED IN THE FLIGHT DECK AND CABIN AREA.  THE LEFT FLOW CONTROL WAS TURNED OFF AT WHICH TIME THE SMOKE CEASED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL PERFORMED LENGTHY RT AND LT ENGINE GROUND RUNS WITH LT AND RT ACMS OPERATING IN BOTH MANUAL AND AUTO MODES.  OPERATIONAL CHECKS WERE NORMAL WITH NO SMOKE DETECTED, RESIDUAL OR OTHERWISE.  AIRCRAFT RETURNED TO SERVICE.
